# SDR 2A6R2020090257301

- Difficulty date: September 2, 2020
- Submitted: September 2, 2020
- Operation: Air carrier
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N147LM
- Make and model: Snias AS350B2
- Aircraft serial: 4475
- Aircraft time: 3,835 hours, 11,338 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 2325
- Part time: 3,835 hours, 11,338 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CORROSION FOUND ON BOTTOM CABIN FLOOR FRAME DURING 12 YEAR INSPECTION ON BOTH ENDS OF THE LOWER PART OF THE FRAME THAT HELPS MOUNT THE LOWER FIXED BELLY PANEL.
